# SDR DALA2016112309134

- Difficulty date: April 14, 2015
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N967DL
- Make and model: Doug MD-88
- Aircraft serial: 53116
- Aircraft time: 66,574 hours, 49,628 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1189-1193
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT SEAT TRACK LBL 44,  BS 1189 - 1193.  THE SEAT TRACK WAS REPLACED IAW SRM 51-30-1 , 51-30-5 , 51-10-4 , 51-10-3 PARAGRAP 21 , 14 , 38.
